MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a troponin (tnih) test was performed on a patient sample.The sample tested initially triggered an alarm stating "svc: signal error (signal shape error)".The alarm was not transmitted to the data management software (dms) and not sent to the dms for validation.It is still marked as "in progress" status in the dms on an atellica im 1300 analyzer.There was therefore a three-hour delay that was unapparent to the customer before the decision was made to dilute the sample and obtained tnih results to report.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report that a troponin (tnih) test was performed on an atellica im 1300 analyzer but not sent to the data management software (dms) for validation.The sample tested initially triggered an alarm stating "svc: signal error (signal shape error)" and did not produce a result when processed undiluted.This error did not appear in dms.The sample was marked as ¿in progress¿ in the dms.The customer manually diluted the sample and repeat testing was performed.A result was then obtained without error.Reagent related causes were ruled out based on review of the quality controls (qc) which showed recovery within acceptable ranges.The relative light units (rlu) of the undiluted result was 32839044.The s10 highest master curve standard (lot 113) rlu is 11682972.The diluted specimen lowered the rlu value sufficiently for the sample to read on curve and generate a result without the signal shape error.Siemens further evaluated the event and concluded the probable cause of the signal shape error is sample related based on the available information.According to the customer facing document, atellica solution operator¿s guide, signal shape errors are not transmitted to the laboratory information system (lis).The device performed within specifications during the event.The customer is operational.The complaint was resolved with routine troubleshooting.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2026-00095 on 17-apr-2026.Additional information (27-may-2026): siemens further investigated the delay in reporting a troponin test result and found that the sample was tested three times, without dilution, and in each case the analysis resulted in a test result of "error" and signal shape error flag.The result and flag were not transmitted to the data management system (dms).A delay in obtaining a result subsequently occurred.The same sample was repeated on the same atellica analyzer after making a manual 10x dilution, but the test result was above the analytical measurement range (amr) for troponin.The sample was additionally manually diluted 10x and then 5x.A very high troponin test result was obtained.Reagent issues were ruled out as a potential cause based on a review of quality control (qc) material that showed recovery within acceptable ranges and no issues were reported with other patient samples.Siemens reviewed the provided analyzer log file data and confirmed the atellica im 1300 analyzer performed per specification.The cause of the delay in reporting the troponin test result could not be determined based on the available information.The investigation conclusions code in section h6 was updated to reflect the additional information.No further evaluation of this analyzer is required.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
sumaiya rajpura
511 benedict ave.
tarrytown, NY 10591
5513306538
MDR Report Key24915602
Report Number2432235-2026-00095
Device Sequence Number9874385
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age67 YR
Patient SexMale